# SDR ABXA20120815270

- Difficulty date: August 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pivot Assy
- Part number: 180T00113
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INNER PIVOT PIN HAS DEFECT INDICATIONS DURING HFEC AND MAGNETIC PARTICAL INSPECTION.  HFEC C/W IAW B767 NDTM PART 6 53-80-03 MAG PART C/W IAW AMES PART 2 CHAPTER 04-01 THRU 10 REMOVED AND REPLACED RIGHT HORIZONTAL STAB INNER PIVOT PIN IAW B767 AMM 55-17-51-4, ACFT WAS GROUNDED.
